Rash From Tarceva

OncoLink
Ultima Vez Modificado: 8 de mayo del 2012

Share article


Imprima English

Question

I have a rash from Tarceva that looks like acne. Should I use acne products on it to make it go away?

Ursina Teitelbaum, MD, Medical Oncologist at Penn Medicine responds:

The rash from Tarceva can be an odd rash - both oily and dry - so you have to be careful with traditional over the counter acne medications. I would ask your oncologist directly what their treatment recommendations are. There are some prescriptions and oral antibiotics that can help address the rash. It is important to use sunscreen and can often be helpful to use a good moisturizer as a base.

This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire transcript from the Focus on Pancreatic Cancer Webchat.

Imprima English

I Wish You Knew

Pancreatic Cancer & Family History

View More



Blogs and Web Chats

OncoLink Blogs give our readers a chance to react to and comment on key cancer news topics and provides a forum for OncoLink Experts and readers to share opinions and learn from each other.




OncoLink OncoPilot

Frente a un nuevo diagnóstico de cáncer o de cambiar el curso de su tratamiento actual? Deje que nuestro personal de enfermería cáncer que ayudan a pasar!

Más información